# SDR HALA20250731042

- Difficulty date: July 30, 2025
- Submitted: August 1, 2025
- Operation: Air carrier
- Aircraft: N484HA
- Make and model: Boeing 717-200
- Aircraft serial: 55129
- Aircraft time: 34,681 hours, 80,289 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Dented
- Location: Zone 500 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON LH WING FLAP FIXED VANE INBOARD DENETIONS 5" X  1 ".  REPLACED LT WING INBRD FLAP FIXED VANE PER AMM 27-50-02 OPS CHECK GOOD.
